Mathematical Research Letters

Volume 20 (2013)

Number 5

On complex spaces with prescribed singularities

Pages: 857 – 868

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n5.a4

Authors

M. Coltoiu (Simion Stoilow Institute of Mathematics of the Romanian Academy, Bucharest, Romania)

K. Diederich (Mathematik, Universität Wuppertal, Germany)

C. Joita (Simion Stoilow Institute of Mathematics of the Romanian Academy, Bucharest, Romania)

Abstract

For a given complex space $Y$ we construct a complex space $X$ such that $Sing(X) = Y$.

Keywords

singularities, desingularization, holomorphically convex space, Remmert reduction, relatively exceptional, blowing down

2010 Mathematics Subject Classification

32C15, 32Cxx

Full Text (PDF format)